# SDR CALA2016070195493

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 ENTRY DOOR FRAME CRACKED AT AFT UPPER CORNER.  STOP DRILLED. HFEC. MFG & INSTALL REPAIR IAW SRM 52-10-02.
